MathSciNet Relay Station
MathSciNet bibliographic data
MR972776 60J60 (60J65)
Chen, Mu Fa; Li, Shao Fu Coupling methods for multidimensional diffusion processes. Ann. Probab. 17 (1989), no. 1, 151–177.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement